# SDR AALA2018090431003

- Difficulty date: August 31, 2018
- Submitted: September 4, 2018
- Operation: Air carrier
- Aircraft: N9677W
- Make and model: Doug MD 83
- Aircraft serial: 53627
- Aircraft time: 52,407 hours, 26,690 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Fitting
- Part number: 5919217511
- Condition: Corroded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LEFT WING OUTBOARD FLAP CENTER HINGE FITTING. REPLACED HINGE FITTING IAW AMM 57-40-01.
